Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Antimetazoal agent-induced liver damage -- Amodiaquine

Antimetazoal agent-induced liver damage -- Amodiaquine: Introduction

Antimetazoal agent-induced liver damage -- Amodiaquine: Damage or injury to the liver caused by exposure to an antimetazoal agent called amodiaquine. Antimetazoal agents are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms. More detailed information about the symptoms, causes, and treatments of Antimetazoal agent-induced liver damage -- Amodiaquine is available below.

Symptoms of Antimetazoal agent-induced liver damage -- Amodiaquine

Treatments for Antimetazoal agent-induced liver damage -- Amodiaquine

  • Treatment of drug-induced liver damage is dependant upon the causative agent, the degree of liver dysfunction, and the age and general health of the patient. Treatments include:
    • Discontinuation of causative medication
    • Monitoring of patient and regular review of liver function - where liver dysfunction is mild to moderate, and liver function is improving
    • Abstinence from alcohol and avoidance of medication that may contribute to further liver damage
    • Management of acute liver failure from hepatotoxicity
  • more treatments...»

Home Diagnostic Testing

Home medical testing related to Antimetazoal agent-induced liver damage -- Amodiaquine:

Wrongly Diagnosed with Antimetazoal agent-induced liver damage -- Amodiaquine?

Antimetazoal agent-induced liver damage -- Amodiaquine: Complications

Review possible medical complications related to Antimetazoal agent-induced liver damage -- Amodiaquine:

Causes of Antimetazoal agent-induced liver damage -- Amodiaquine

Read more about causes of Antimetazoal agent-induced liver damage -- Amodiaquine.

Antimetazoal agent-induced liver damage -- Amodiaquine: Undiagnosed Conditions

Commonly undiagnosed diseases in related medical categories:

Misdiagnosis and Antimetazoal agent-induced liver damage -- Amodiaquine

Chronic digestive conditions often misdiagnosed: When diagnosing chronic symptoms of the digestive tract, there are a variety of conditions that may be misdiagnosed. The best known, irritable bowel syndrome, is...read more »

Intestinal bacteria disorder may be hidden cause: One of the lesser known causes of diarrhea is an imbalance of bacterial in the gut, sometimes called intestinal imbalance. The digestive...read more »

Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good" bacteria in the gut. This...read more »

Food poisoning may actually be an infectious disease: Many people who come down with "stomach symptoms" like diarrhea assume that it's "something I ate" (i...read more »

Mesenteric adenitis misdiagnosed as appendicitis in children: Because appendicitis is one of the more feared conditions for a child with abdominal pain, it can be over...read more »

Celiac disease often fails to be diagnosed cause of chronic digestive symptoms: One of the most common chronic digestive conditions is celiac...read more »

Chronic liver disease often undiagnosed: One study reported that 50% of patients with a chronic liver disease remain undiagnosed by their primary physician. The reasons are multifactorial. Possible conditions...read more »

Chronic digestive diseases hard to diagnose: There is an inherent difficulty in diagnosing the various types of chronic digestive diseases. Some of the better known possibilities are peptic ulcer, colon cancer, irritable bowel...read more »

Antimetazoal agent-induced liver damage -- Amodiaquine: Research Doctors & Specialists

Research related physicians and medical specialists:

Other doctor, physician and specialist research services:

Hospitals & Clinics: Antimetazoal agent-induced liver damage -- Amodiaquine

Research quality ratings and patient safety measures for medical facilities in specialties related to Antimetazoal agent-induced liver damage -- Amodiaquine:

Choosing the Best Hospital: More general information, not necessarily in relation to Antimetazoal agent-induced liver damage -- Amodiaquine, on hospital performance and surgical care quality:

Antimetazoal agent-induced liver damage -- Amodiaquine: Rare Types

Rare types of diseases and disorders in related medical categories:

Antimetazoal agent-induced liver damage -- Amodiaquine: Animations

Antimetazoal agent-induced liver damage -- Amodiaquine: Broader Related Topics

User Interactive Forums

Read about other experiences, ask a question about Antimetazoal agent-induced liver damage -- Amodiaquine, or answer someone else's question, on our message boards:

Related Antimetazoal agent-induced liver damage -- Amodiaquine Info

More information about Antimetazoal agent-induced liver damage -- Amodiaquine

  1. Antimetazoal agent-induced liver damage -- Amodiaquine: Introduction
  2. Symptoms
  3. Causes
  4. Treatments
  5. Misdiagnosis
  6. Home Testing
  7. Types
  8. Complications
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise